MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM

MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number MN-MD4000-MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 07/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A data review was conducted against the device and there was no indication of a device malfunction.
 
Event or Problem Description
Patient developed infection on right axilla 2 weeks post tx.Patient was treated with antibiotics and topical ointments and issue was resolved.

Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer (Section D)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer (Section G)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer Contact
angelica lopez
721 charcot ave
san jose, CA 95131
MDR Report Key21159808
Report Number3008082710-2024-70023
Device Sequence Number8594608
Product Code OUB
UDI-Device Identifier00853419006008
UDI-Public(01)00853419006008(11)190320
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K1311162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN-MD4000-MC
Device Catalogue NumberMN-MD4000-MC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2019
Patient Sequence Number1
Patient Age26 YR
Patient SexMale
Patient EthnicityNon Hispanic